# SDR C2XA10TY189

- Difficulty date: December 27, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 21,262 hours, 16,147 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - THE CREW REPORTED A BLEED 2 LEAK INDICATION AFTER TAKEOFF AND ELECTED TO RETURN TO TYS WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE O-RINGS AT THE NR 8 AND NR 10 POSITIONS TO BE LEAKING.  THE O-RINGS WERE REPLACED AND THE DISCREPANCY WAS CLEARED.
